Keyword : ordinary elliptic curves


Realizing the Menezes-Okamoto-Vanstone (MOV) Reduction Efficiently for Ordinary Elliptic Curves
Junji SHIKATA Yuliang ZHENG Joe SUZUKI Hideki IMAI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2000/04/25
Vol. E83-A  No. 4 ; pp. 756-763
Type of Manuscript:  PAPER
Category: Information Security
Keyword: 
elliptic curve cryptographyelliptic curve discrete logarithm problemMenezes-Okamoto-Vanstone (MOV) algorithmsupersingular elliptic curvesordinary elliptic curves
 Summary | Full Text:PDF(458KB)